# SDR CA121022012

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE SPRAYING, THE ENGINE LOST POWER BUT DID NOT SHUTDOWN. THE PILOT ATTEMPTED TO RECOVER POWER BY PUSHING THE THROTTLE FORWARD, TURNING BOOST PUMPS ON, FUEL SELECTORS TO NO AVAIL.  THE ACFT MADE A FORCED LANDING AND SUFFERED SIGNIFICANT DAMAGE. THE PILOT, ONLY ONE ON BOARD, WAS NOT INJURED.
